# SDR LR7A9949

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Buckled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO RAMP ASSY INSPECTION FOR LR7A9946 DAMAGE FOUND RAMP STA 10.4 WEB BUCKLED.  REMOVED DAMAGED SECTION OF WEB AND REPAIRED PER SMP 583 51-140-17.
